Taiwanese Journal of Mathematics

Cross Theorems for Separately $(\cdot, W)$-meromorphic Functions

Thai Thuan Quang and Lien Vuong Lam

Full-text: Open access

Abstract

It is shown that Rothstein's theorem holds for $(F, W)$-meromorphic functions with $F$ is a sequentially complete locally convex space. We also prove that a meromorphic function on a Riemann domain $D$ over a separable Banach $E$ with values in a sequentially complete locally convex space can be extended meromorphically to the envelope of holomorphy $\widehat{D}$ of $D$. Using these results, in the remaining parts, we give a version of Kazarian's theorem for the class of separately $(\cdot, W)$-meromorphic functions with values in a sequentially complete locally convex space and generalize cross theorem with pluripolar singularities of Jarnicki and Pflug for separately $(\cdot, W)$-meromorphic functions with values in a Fréchet space.

Article information

Source
Taiwanese J. Math., Volume 20, Number 5 (2016), 1009-1039.

Dates
First available in Project Euclid: 1 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1498874514

Digital Object Identifier
doi:10.11650/tjm.20.2016.7363

Mathematical Reviews number (MathSciNet)
MR3555886

Zentralblatt MATH identifier
1361.32025

Subjects
Primary: 30D30: Meromorphic functions, general theory 32A10: Holomorphic functions 32B10: Germs of analytic sets, local parametrization 46A04: Locally convex Fréchet spaces and (DF)-spaces 46E50: Spaces of differentiable or holomorphic functions on infinite- dimensional spaces [See also 46G20, 46G25, 47H60]

Keywords
meromorphic functions holomorphic functions plurisubharmonic functions pluripolar set locally pluriregular set locally convex space

Citation

Thuan Quang, Thai; Vuong Lam, Lien. Cross Theorems for Separately $(\cdot, W)$-meromorphic Functions. Taiwanese J. Math. 20 (2016), no. 5, 1009--1039. doi:10.11650/tjm.20.2016.7363. https://projecteuclid.org/euclid.twjm/1498874514


Export citation

References

  • O. Alehyane and A. Zeriahi, Une nouvelle version du théorème d'extension de Hartogs pour les applications séparément holomorphes entre espaces analytiques, Ann. Polon. Math. 76 (2001), no. 3, 245–278.
  • V. Aurich, Das meromorphe Levi Problem in unendlichdimensional Banachräume, Bay. Akad. Wiss. S. 5 (1979), 35–42.
  • E. Bedford and B. A. Taylor, A new capacity of plurisubharmonic functions, Acta Math. 149 (1982), no. 1-2, 1–40.
  • S. Dineen, Complex Analysis in Locally Convex Spaces, North-Holland Mathematics Studies 57, North-Holland, Amsterdam-New York, 1981.
  • L. Frerick, E. Jordá and J. Wengenroth, Extension of vector-valued functions, Math. Nachr. 282 (2009), 690–696.
  • K.-G. Grosse-Erdmann, A weak criterion for vector-valued holomorphy, Math. Proc. Cambridge Philos. Soc. 136 (2004), no. 2, 399–411.
  • A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. 16 (1955), 140 pp.
  • L. M. Hai, N. V. Khue and N. T. Nga, Weak meromorphic functions, Colloq. Math. 64 (1993), 65–70.
  • A. Hirschowitz, Prolongement analytique en dimension infinie, Ann. Inst. Fourier 22 (1972), no. 2, 255–292.
  • M. Jarnicki and P. Pflug, An extension theorem for separately meromorphic functions with pluripolar singularities, Kyushu J. Math. 57 (2003), no. 2, 291–302.
  • ––––, An extension theorem for separately holomorphic functions with pluripolar singularities, Trans. Amer. Math. Soc. 355 (2003), no. 3, 1251–1267.
  • ––––, Separately Analytic Functions, EMS Tracts in Mathematics 16, European Mathematical Society (EMS), Zürich, 2011.
  • B. M. Kazarian, Meromorphic extension for groups of variables, Math. Sbor. 125(167) (1984), 384–397. (in Russian)
  • N. V. Khue, On meromorphic functions with values in a locally convex space, Studia Math. 73 (1982), 201–211.
  • M. Miyagi, A linear expression of polynomials on locally convex spaces, and holomorphic functions on (DF)-spaces, Mem. Fac. Sci. Kyushu Univ. Ser. A 40 (1986), no. 1, 1–18.
  • T. V. Nguyen and A. Zeriahi, Une extension du théorème de Hartogs sur les fonstions séparément analytiques, Analysis complexe multivariable, Récents Developpements, Alex Meril ed., Editor, Renne, (1991), 183–194.
  • P. Noverraz, Pseudo-convexité, Convexité Polynomiale et Domaines d'Holomorphie en Dimension Infinie, North-Holland Mathematics Studies, North-Holland, 1973.
  • T. T. Quang and N. V. Dai, On Hartogs extension theorems for separately $(\cdot, W)$-holomorphic functions, Internat. J. Math. 25 (2014), no. 12, 1450112, 15 pp.
  • ––––, On the holomorphic extension of vector valued functions, Complex Anal. Oper. Theory 9 (2015), no. 3, 567–591.
  • T. T. Quang and L. V. Lam, Levi extension theorems for meromorphic functions of weak type in infinite dimension, preprint in Complex Anal. Oper. Theory.
  • J.-P. Ramis, Sous-ensembles Analytiques d`une Variété Banachique Complexe, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 53, Springer-Verlag, Berlin, 1970.
  • W. Rothstein, Ein neuer Beweis des Hartogsschen Hauptsatzes und seine Ausdehnung auf meromorphe Funktioneu, Math. Z. 53 (1950), 84–95.
  • H. H. Schaefer, Topological Vector Spaces, Third printing corrected, Graduate Texts in Mathematics 3, Springer-Verlag, New York, 1971.
  • B. Shiffman, Complete characterization of holomorphic chains of codimension one, Math. Ann. 274 (1986), no. 2, 233–256.
  • ––––, Hartogs theorems for separately holomorphic mappings into complex spaces, C. R. Acad. Sci. Paris, Ser. I 310 (1990), 89–94.
  • ––––, Separately meromorphic mappings into compact Kähler manifolds, in Contributions to Complex Analysis and Analytic Geometry, 243–250, Aspects Math., E26, Vieweg, Braunschweig, 1994.
  • J. Siciak, Separately analytic functions and envelopes of holomorphy of some lower dimen-sional subsets of $\mb{C}^n$, Ann. Polon. Math. 22 (1970), 145–171.
  • ––––, Extremal plurisubharmonic functions in $\mb{C}^n$, Ann. Polon. Math. 39 (1981), 175–211.
  • Y. T. Siu, Techniques of Extension of Analytic Objects, Lecture Notes in Pure and Applied Mathematics 8, Marcel Dekker, New York, 1974.